×

Using reproducing kernel for solving a class of partial differential equation with variable-coefficients. (English) Zbl 1231.41019

Summary: How to solve the partial differential equation has been attached importance to by all kinds of fields. The exact solution to a class of partial differential equation with variable-coefficient is obtained in reproducing kernel space. For getting the approximate solution, give an iterative method, convergence of the iterative method is proved. The numerical example shows that our method is effective and good practicability.

MSC:

41A30 Approximation by other special function classes
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Cui Minggen, Deng Zhongxing. On the best operator of interplation[J]. Math Nu merica Sinica, 1986, 8(2):209–216. · Zbl 0605.41004
[2] Cui Minggen, Geng Fazhan. Solving singular two point boundary value problems in reproducing kernel space[J]. Journal of Computational and Applied Mathematics, 2007, 205(1):6–15. · Zbl 1149.65057
[3] Yao Huanmin, Cui Minggen. A new algorithm for a class of singular boundary value problems[J]. Applied Mathematics and Computation, 2007, 186(2):1183–1191. · Zbl 1175.65085
[4] Cui Minggen, Chen Zhong. How to solve nonlinear operator equation A({\(\nu\)} 2)+C({\(\nu\)}) = f[J]. Applied Mathematics and Computation, 2004, 153(2):403–416. · Zbl 1065.47072
[5] Li Chunli, Cui Minggen. How to solve the equation AuBu + Cu = f[J]. Applied Mathematics and Computation, 2002, 133(2–3):643–653. · Zbl 1051.47009
[6] Cui Minggen, Geng Fazhan. A computational method for solving one-dimensional variable-coefficient Burgers equation[J]. Applied Mathematics and Computation, 2007, 188(2):1389–1401. · Zbl 1118.35348
[7] Du Hong, Cui Minggen. Representation of the exact solution and a stability analysis on the Fredholm integral equation of the first kind in reproducing kernel space[J]. Applied Mathematics and Computation, 2006, 182(2):1608–1614. · Zbl 1108.65126
[8] Cui Minggen, Du Hong. Representation of exact solution for the nonlinear Volterra-Fredholm integral equations[J]. Applied Mathematics and Computation, 2006, 182(2):1795–1802. · Zbl 1110.45005
[9] Du Hong, Cui Minggen. Approximate solution of the Fredholm integral equation of the first kind in a reproducing kernel Hilbert space[J]. Applied Mathematics Letters (in press), doi:10.1016/j.aml.2007.07.014. · Zbl 1145.65113
[10] Yang Lihong, Cui Minggen. New algorithm for a class of nonlinear integro-differential equations in the reproducing kernel space[J]. Applied Mathematics and Computation, 2006, 174(2):942–960. · Zbl 1094.65136
[11] Aronszajn N. Theory of reproducing kernel[J]. Trans Amer Math Soc, 1950, 68:337–404. · Zbl 0037.20701
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.